CSpace
multiplelimitcyclesandglobalstabilityinpredatorpreymodel
Jing ZJ(井竹君)1; Wang YQ(王育全)2; Chen QY(陈启元)3
1999
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume15Issue:2Pages:206
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49108
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.南京农业大学
3.香港大学
Recommended Citation
GB/T 7714
Jing ZJ,Wang YQ,Chen QY. multiplelimitcyclesandglobalstabilityinpredatorpreymodel[J]. actamathematicaeapplicataesinica,1999,15(2):206.
APA 井竹君,王育全,&陈启元.(1999).multiplelimitcyclesandglobalstabilityinpredatorpreymodel.actamathematicaeapplicataesinica,15(2),206.
MLA 井竹君,et al."multiplelimitcyclesandglobalstabilityinpredatorpreymodel".actamathematicaeapplicataesinica 15.2(1999):206.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[井竹君]'s Articles
[王育全]'s Articles
[陈启元]'s Articles
Baidu academic
Similar articles in Baidu academic
[井竹君]'s Articles
[王育全]'s Articles
[陈启元]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[井竹君]'s Articles
[王育全]'s Articles
[陈启元]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.